# SDR DALA2015093006149

- Difficulty date: September 30, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 69,567 hours, 8,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 1035-1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK INBD & OTBD FLANGES BS 1035-1287 & LBL 33 FOUND WITH CHAFED.  REPAIRED THE SEAT TRACK IAW ERA 539368-14, PRI REV 0 AND REV 1.
